# SDR A6WA200540070

- Difficulty date: February 16, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP MID BUTTE DOOR ROLLER GUIDE IS WORN, WS 235.843.  S/D - REPAIRED LEFT OUTBOARD FLAP MID BUTE DOOR ROLLER GUIDE IAW BOMBARDIER INC REO 601R-57-53-019 REV NC.(M)
